# SDR 03FDEA01467

- Difficulty date: September 9, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727-200
- Aircraft serial: 22551
- Aircraft time: 35,943 hours, 24,701 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: False Indication
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ENGINE NR 3 OVERHEAT LIGHT ILLUMINATED ON CLIMB OUT REFRENCED JRH AND CLOSED THE RIGHT WING ANTI-ICE SWITCH.   LIGHT WENT OUT AND STAYED OUT FOR REMAINDER OF FLIGHT.   CHECKED DUCTS AND CLAMPS ON NR 3 ENGINE OPS CHECK SYSTEM USING APU POWER IAW SMP. COULD NOT DUPLICATE PROBLEM.
